# SDR CA140326009

- Difficulty date: March 12, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dorner DO328100
- Engine: Pwa PW119B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Condition: Damaged
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) CUSTOMER REPORTED NOISE FROM RT ENGINE IN TRANSIENT FROM CLIMB TO CRUISE, APPROXIMATELY 15 MINUTES INTO FLIGHT, AND WITH A LOSS OF POWER. PILOT INDUCED THE IFSD FOLLOWED BY ACFT RETURNING TO AIRPORT AND PERFORMED UNEVENTFUL SINGLE ENGINE LANDING.  ON GROUND BOROSCOPE INSPECTION REVEALED HP BLADES DISTRESS.
